Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The Cayley transform of linear relations

Authors: Mercedes Fernandez Miranda and Jean-Philippe Labrousse
Journal: Proc. Amer. Math. Soc. 133 (2005), 493-499
MSC (2000): Primary 47A05, 47A06
Published electronically: August 20, 2004
MathSciNet review: 2093073
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper extends the definition of the Cayley transform defined for symmetric linear operators to any linear relation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A05, 47A06

Retrieve articles in all journals with MSC (2000): 47A05, 47A06

Additional Information

Mercedes Fernandez Miranda
Affiliation: Departamento de Matemáticas, Universidad de Antofagasta, Angamos 601, Antofagasta, Chile

Jean-Philippe Labrousse
Affiliation: Université de Nice-Sophia Antipolis, Laboratoire J. A. Dieudonné, UMR du CNRS Nô 6621, Parc Valrose, Nice Cedex 02, France

PII: S 0002-9939(04)07551-3
Keywords: Linear relation, operator, Cayley transform
Received by editor(s): March 5, 2003
Received by editor(s) in revised form: October 15, 2003
Published electronically: August 20, 2004
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2004 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia